# SDR SWAA030743

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 30,695 hours, 27,255 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L1 DOOR EVACUATION SLIDE GIRT BAR HOOK ATTACH RIVET SHEARED.  INSTALLED RIVET PER SRM.
